RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1931, Volume 38, Number 3-4, Pages 70–73 (Mi msb6881)  

Mathematical theory of thermostable

G. A. Selivestrov


Full text: PDF file (424 kB)


Citation: G. A. Selivestrov, “Mathematical theory of thermostable”, Mat. Sb., 38:3-4 (1931), 70–73

Citation in format AMSBIB
\Bibitem{Sel31}
\by G.~A.~Selivestrov
\paper Mathematical theory of thermostable
\jour Mat. Sb.
\yr 1931
\vol 38
\issue 3-4
\pages 70--73
\mathnet{http://mi.mathnet.ru/msb6881}


Linking options:
  • http://mi.mathnet.ru/eng/msb6881
  • http://mi.mathnet.ru/eng/msb/v38/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:119
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019